# SDR DALA2023022301372

- Difficulty date: February 23, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N368DN
- Make and model: Airbus A321-211
- Aircraft serial: 8695
- Aircraft time: 11,970 hours, 5,225 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A`S IN THE REAR OF THE AIRCRAFT SMELLED AN "ACRID ELECTRICAL SMELL" DURING FINAL APPROACH. SMELL PERMEATED TO THE FRONT OF THE A/C CABIN & THEN DISSIPATED. NO SMOKE WAS EVER SEEN. /W WORK CARD 0550-2002 TROUBLESHOOT ODOR TYPE 9 THROUGHOUT THE CABIN. COULDN`T DUPLICATE SMELL COMPLETED WC 0550-2002 UP TO STEP 19 (322332) COMPLETED STEPS 19 AND 20, W/C 0550-2002 COMPLETE. RAN PACKS WITH APU AND EACH ENGINE AT IDLE. NO ODOR THROUGHOUT CABIN. CONTACTED MCC AND THIS COMPLETES NO GO ODI PREVENTION. (LP# 9404498)
